# SDR SCNA00035

- Difficulty date: April 19, 2000
- Submitted: April 20, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 51,174 hours, 23,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, THE R1 DOOR EMERGENCY LIGHT LOWER ASSY WAS FOUND TO HAVE A BULB INOPERATIVE.  THE LOWER EMERGENCY LIGHT ASSEMBLY AT THE R1 DOOR WAS REMOVED AND REPLACED.  OPERATIONALLY CHECKS GOOD.
